Journal of Computational and Engineering Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2018, Volume 5, Issue 3, Pages 24–37 (Mi jcem124)  

Computational Mathematics

Numerical study of a mathematical model of an autocatalytic reaction with diffusion in a tubular reactor

O. V. Gavrilova

South Ural State University, Chelyabisk, Russian Federation

Abstract: The article analyzes analytically and numerically the model of the autocatalytic reaction with diffusion in the degenerate case on a finite connected directed graph G with the Showalter – Sidorov condition. The mathematical model of the autocatalytic reaction with diffusion is based on the system of distributed Brusselator equations. The system of degenerate equations of a distributed Brusselator whose functions satisfy the conditions of continuity and flow balance belongs to a wide class of semilinear Sobolev type equations. To investigate the existence of a solution of this system of equations, the phase space method which was developed by G. A. Sviridyuk and his students to study the solvability of Sobolev type equations will be used. We will show the simplicity of the phase space and the existence of a unique local solution of the given Showalter - Sidorov problem. The theoretical results of this article served as the basis for developing an algorithm for numerical study of the model in a Maple environment. The algorithm of numerical investigation is based on the Galerkin method, which allows us to take into account the phenomenon of degeneracy of the equation. The article gives several examples illustrating the results of the computational experiment obtained on the three-ribbed and five-ribbed graphs.

Keywords: Sobolev type equation, Brusselator, Showalter – Sidorov problem, reaction-diffusion models, local solution.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.03.21.0011
The work was supported by Act 211 Government of the Russian Federation, contract 02.03.21.0011


DOI: https://doi.org/10.14529/jcem180303

Full text: PDF file (530 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 35Q99, 46E35
Received: 07.05.2018
Language:

Citation: O. V. Gavrilova, “Numerical study of a mathematical model of an autocatalytic reaction with diffusion in a tubular reactor”, J. Comp. Eng. Math., 5:3 (2018), 24–37

Citation in format AMSBIB
\Bibitem{Gav18}
\by O.~V.~Gavrilova
\paper Numerical study of a mathematical model of an autocatalytic reaction with diffusion in a tubular reactor
\jour J. Comp. Eng. Math.
\yr 2018
\vol 5
\issue 3
\pages 24--37
\mathnet{http://mi.mathnet.ru/jcem124}
\crossref{https://doi.org/10.14529/jcem180303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3858976}
\elib{https://elibrary.ru/item.asp?id=35669827}


Linking options:
  • http://mi.mathnet.ru/eng/jcem124
  • http://mi.mathnet.ru/eng/jcem/v5/i3/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:109
    Full text:33
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021